# SDR QXEA0300069

- Difficulty date: January 9, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN TRAILING EDGE OF GROUND ADJUSTABLE TAB ON OUTBOARD END. REPAIRED IAW DHC-8 400 SRM 51-00-02, TASK 27-14-01-400-801 AND RD 8/4-57-114.
